NEW CONDITIONS FOR THE NEWTON-KANTOROVICH APPROXIMATIONS TO NONLINEAR SINGULAR INTEGRAL EQUATIONS WITH CARLEMAN SHIFT OF FINITE ORDER Page No: 4465-4473

By: Samah M. Dardery

Keywords: Newton–Kantorovich approximations, nonlinear singular integral equations of uryson type, noether operator, carleman shift, generalized holder space

Abstract: The paper is concerned with the applicability of some new conditions for the convergence of Newton–kantorovich approximations to solution of a class of nonlinear singular integral equations with Carleman shift, forming the finite group of iterations preserving orientation, of Uryson type. The results are illustrated in generalized Holder space.



[View Complete Article]